# SDR SWAA2025060967211

- Difficulty date: May 4, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N7835A
- Make and model: Boeing 737752
- Aircraft serial: 34294
- Aircraft time: 64,212 hours, 34,149 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRAKE PANEL FLOOR STRUCTURE LOCATED STA 540 AND BTW BL 0 TO LBL 24.5 AT PASSENGER CABIN 2025-297852<[01] REPLACED BRAKE PANEL FLOOR STRUCTURE LOCATED STA 540 AND BTW BL 0 TO LBL 24.5 AT PASSENGER CABIN IAW B737-700 SRM: 51-40-02 AND DWG: 143A0060; SHEET:44;REV:A SEE INDIVIDUAL SIGN OFFS BELOW;[02] CORRECTED STEP 1 REPLACED BRAKE PANEL FLOOR STRUCTURE LOCATED STA 540 AND BTW BL 0 TO LBL 24.5 AT PASSENGER CABIN IAW B737-700 SRM: 51-40-02-0G-0 AND DWG: 143A0060; SHEET:44;REV:A SEE INDIVIDUAL SIGN OFFS BELOW;[03] TASK CARD COMPLETED  REPLACED BRAKE PANEL FLOOR STRUCTURE LOCATED STA 540 AND BTW BL 0 TO LBL 24.5 AT PASSENGER CABIN IAW B737-700 SRM: 51-40-02-0G-0 AND DWG: 143A0060; SHEET:44;REV:A SEE INDIVIDUAL SIGN OFFS BELOW
